Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 649487, 11 pages
http://dx.doi.org/10.1155/2015/649487
Research Article

Weighted Filtering for a Class of Switched Linear Systems with Additive Time-Varying Delays

1School of Mathematics, Liaoning Normal University, Dalian 116029, China
2School of Information Science and Technology, Dalian Maritime University, Dalian 116026, China

Received 26 July 2014; Accepted 19 October 2014

Academic Editor: Xi-Ming Sun

Copyright © 2015 Li-li Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the problem of weighted filtering for a class of switched linear systems with two additive time-varying delays, which represent a general class of switched time-delay systems with strong practical background. Combining average dwell time (ADT) technique with piecewise Lyapunov functionals, sufficient conditions are established to guarantee the exponential stability and weighted performance for the filtering error systems. The parameters of the designed switched filters are obtained by solving linear matrix inequalities (LMIs). A modification of Jensen integral inequality is exploited to derive results with less theoretical conservatism and computational complexity. Finally, two examples are given to demonstrate the effectiveness of the proposed method.